`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

An estimate on the Hausdorff dimension of stable sets of non-uniformly hyperbolic horseshoes
Pages: 431 - 448, Issue 2, February 2018

doi:10.3934/dcds.2018020      Abstract        References        Full text (474.9K)           Related Articles

Carlos Matheus - Université Paris 13, Sorbonne Paris Cité, LAGA, CNRS (UMR 7539), Villetaneuse, F-93439, France (email)
Jacob Palis - IMPA, Instituto de Matemática Pura e Aplicada, 110, Estrada D. Castorina, CEP 22460-320, Rio de Janeiro, RJ, Brazil (email)

1 C. Matheus, J. Palis and J.-C. Yoccoz, The Hausdorff dimension of stable sets of non-uniformly hyperbolic horseshoes, work in progress.
2 J. Palis and J.-C. Yoccoz, Non-uniformly hyperbolic horseshoes arising from bifurcations of Poincaré heteroclinic cycles, Publ. Math. Inst. Hautes Études Sci., 110 (2009), 1-217.       

Go to top